A note on the distribution of the linear combination of independent Gamma random variables

Research output: Chapter in Book/Report/Conference proceedingConference contribution

1 Citation (Scopus)

Abstract

In this paper we show that, when the coefficients are not all positive, the distribution of the linear combination of independent Gamma random variables may be represented in form of an infinite mixture of differences of two independent Gamma random variables. Based on truncations of this mixture two precise approximations are developed. Numerical computational studies are conducted to access the quality of these approximations.
Original languageUnknown
Title of host publicationAIP Conference Proceedings
Pages527-530
DOIs
Publication statusPublished - 1 Jan 2014
Event10TH INTERNATIONAL CONFERENCE OF COMPUTATIONAL METHODS IN SCIENCES AND ENGINEERING, ICCMSE -
Duration: 1 Jan 2014 → …

Conference

Conference10TH INTERNATIONAL CONFERENCE OF COMPUTATIONAL METHODS IN SCIENCES AND ENGINEERING, ICCMSE
Period1/01/14 → …

Cite this